Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Tensor distributions on signature-changing space-times
Author: Hartley, David H.
Tucker, Robin W.
Tuckey, Philip A.
Dray, Tevian
Citation: General Relativity and Gravitation. 32(3):491-503
Publisher: Kluwer Academic Publishers-Plenum Publishers
Issue Date: 2000
ISSN: 0001-7701
Statement of
David Hartley, Robin W. Tucker, Philip A. Tuckey, Tevian Dray
Abstract: Irregularities in the metric tensor of a signature-changing space-time suggest that field equations on such space-times might be regarded as distributional. We review the formalism of tensor distributions on differentiable manifolds, and examine to what extent rigorous meaning can be given to field equations in the presence of signature-change, in particular those involving covariant derivatives. We find that, for both continuous and discontinuous signature-change, covariant differentiation can be defined on a class of tensor distributions wide enough to be physically interesting.
Rights: © Springer, Part of Springer Science+Business Media
RMID: 0001001535
DOI: 10.1023/A:1001928401229
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.